MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP57
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinician used a duramatrix onlay plus product that was approximately 1 month past its expiration date to complete an emergency cranitomy/ craniectomy as it was the only available product on the shelf.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key8214852
Report Number2249852-2019-00001
Device Sequence Number11259579
Product Code GXQ
UDI-Device Identifier00813954021317
UDI-Public00813954021317
Combination Product (Y/N)N
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDMOP57
Device Lot Number1610283023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR